Louisiana, 2006

Hail in Louisiana, May 3, 2006

May 3, 2006 · NWS SHV · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 3, 2:38 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, May 3, 2:38 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
338 PM CDT WED MAY 3 2006

.DISCUSSION...

OLD MCV MOVING THROUGH ARKANSAS HAS PROMPTED THE WATCH FOR FOUR OF
OUR ARKANSAS COUNTIES. AS THIS FIRST EVENT OCCURS IN THE NE
QUADRANT OF CWA NOW...WE WILL PROBABLY FACE ANOTHER APPROACHING
MCS DURING THE LATE NIGHT HOURS. POPS WILL BE ON THE GRADUAL
INCREASE THROUGH FRIDAY AS COOL FRONT EASES INTO THE AREA. SPC
HIGHLIGHTS US WITH AREA WIDE SLIGHT RISK OF SEVERE FOR DAY TWO AND
THREE...THURSDAY AND FRIDAY...AND DON/T BE SURPRISED IF THAT
HAPPENS SATURDAY. STILL LOOKING TO ENTER A QUIETER PERIOD FOR THE
NEW WEEK...WITH MOSTLY SLIGHT CHANCE OF AFTERNOON AND EVENING POPS
EXPECTED. CURRENT MODELS...AVN AND ETA...I.E. GFS AND NAM...BOTH
INDICATE MCC AFFECTING US SQUARE ON FOR EARLY SATURDAY. STAY
TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  84  65  82 /  20  30  40  40
MLU  65  86  65  82 /  20  20  40  40
DEQ  66  76  62  78 /  40  50  50  40
TXK  67  81  63  78 /  20  40  50  30
ELD  64  85  63  80 /  40  30  40  40
TYR  67  83  65  81 /  20  20  40  30
GGG  66  83  64  82 /  20  20  40  30
LFK  66  86  66  86 /  20  20  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

17
Hazardous weather outlook, May 3, 11:00 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT WED MAY 3 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT WED MAY 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT NORTH AND WEST OF INTERSTATE 30. THE MAIN SEVERE WEATHER
RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED
SEVERE THUNDERSTORM OR TWO IS ALSO POSSIBLE ELSEWHERE ACROSS THE
FOUR STATE AREA DURING PEAK HEATING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A COLD FRONT IS EXPECTED TO SAG SOUTHEAST INTO THE AREA. MOISTURE
AND LIFT ASSOCIATED WITH THIS FRONT SHOULD HELP PRODUCE ROUNDS OF
SCATTERED THUNDERSTORMS. GIVEN THE TIME OF YEAR...THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATE AREA
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 3, 1:06 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             FARMERVILLE             32.77N 92.40W
04/07/2006  E0.88 INCH       UNION              LA   EMERGENCY MNGR

&&

17

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Sabine

When
May 3, 4:55 PM CST
Where
Sabine County, 6 mi NE of Many
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.633, -93.417

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2006Every state in 2006This day in weather historyWarnings in Louisiana, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506830.